# SDR USAA000967

- Difficulty date: June 26, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 1125852
- Condition: Corroded
- Location: Fuselage
- Part time: 45,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT CORRODED 17 INCHES, BETWEEN STATION 277 AND 294.5, 11 INCHES TO LEFT BL 0.  REPLACED FLOOR SUPPORT AND T-CAP PER SRM 53-10-51.  CORROSION LEVEL 2, TASK NR C53-107-02.  (M)
